# SDR IPXA2016021799522

- Difficulty date: February 11, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 69,100 hours, 12,235 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA717019
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, CENTER CARGO FLOORBEAM CAP SUPPORT AT BS 1841 HAS CORROSION LBL 20 TO RBL 20 ACCOMPLISHED BLEND REPAIR ON CENTER CARGO FLOORBEAM CAP SUPPORT BS 1841, LBL 20 TO RBL 20 IAW SRM 53-00-00, FIG 205.
